# SDR AALA20070403

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT SEAT 26G HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
